# SDR DXTA2012032204928

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600769
- Aircraft time: 2,142 hours, 1,711 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL EXTENDS FARTHER THAN RT BRAKE PEDAL WHEN BRAKING, BEFORE BECOMING EFFECTIVE.  SAME ON PILOT AND CO-PILOT SIDES.  BLED LT BRAKE, OPS CHECKED GOOD.  WORKED ACCOMPLISHED IAW MM 32-42-00.  TAXI CHECKED GOOD.  NO LEAKS NOTED.
